Thanks for the kind replies. I'm just really going through it on this stupid isoniazid. The doc gave me more nystatin mouthwash--to swallow, zithromax, and flagyl--which I couldn't take because it causes neurological problems and cannot be taken with isoniazid. Secretly I'm cheering about the flagyl, I can't hardly get the pills down and they kill my intestinal flora, which is about a total mess now anyway. And all my cultures were negative, so there you go.
Thanks so much for all your support and sorry I can't type long my wrists get really numb even with a support and I can't sit up that well now and my brain is not so good--hard to stay positive. That's the worst part.
Sorry to be a complainer. Just a side effect. Like a grumpy old sickie.
Carol, I hope you are doing well, you sound better. I hope things are good out there and the weather all right. I'm not on a list now, I don't qualify, I have to get sicker. They are just seeing me because its likely I will be there unless they get the rest of my problems treated. I could suddenly get sick. I hope things are going well for you. Yeah, I'm chicken on the colon/endo, but will bring it up. Been having reflux too. I hope they figure this out. PSC seems logical in my case, but they say no, its all from severe endo and autoimmune cluster*.
Connie--If only! I try, but my hyperactive twenty year old son is all over the place these days and its a real good thing, but I just have to hide out once in a while. He's like a twenty year old fourteen year old sometimes! I catch him watching cartoons, but the worst part is I ended up watching them with him! about my mental level now.
Barb---gosh this falling apart mess is bad. It's never been so bad for me, except on interferon, which was horrible, like a torture experiment in which I never stopped screaming for about six months. I hope things are going good with you and that it's pretty up there. Are trees are dead looking or green, no pretty colors. And halloween is not widely celebrated, still hot sometimes, doesn't feel like fall much, except for the falling apart fall.
Hippi--I hope this snowball stops. I feel bad that I'm not myself and am so self absorbed and not feeling good and mentally like in a dream state half the time. Do people pull out of these bouts with no damage or do we just sort of ebb and flow with the ups and downs of our immune system just getting worse? OR maybe just aging. Gosh, I sound so negative.
Redrose--I hope Alexander is doing well and letting you get some zzs. You are like super woman! I hope school is interesting and a nice break--I went when my kids were little and it was my sanctuary sometimes, even if I was falling asleep in the library. Thanks on the advice on the nutritional and being tested for those. My B12 is high! all the time! with no vitamins. It's odd. Like I don't metabolize it. I get headaches if I supplement with it. Right now the smoothies have the protein,vitamins, calcium, magnesium, potasssium, fiber, and I add probiotic yogurt and V8 tropical, which has more vits, so while it's not real tasty and a little bit of a sugar rush (I dilute with a lot of water) it's palatble. I still feel I'm missing something and I think it's the D vitamins out of whack, so I will ask when I get my next labs. I feel in the same boat as you, sort of going through bouts of immune system breakdown that seem to have long term effects. I have to get a flu shot, you reminded me. (((Thanks))) and Ihope they get things under control.
Lucy, thanks for the words of support. If only my brain worked well enough to figure stuff out right now. not so good. I hope you are okay and doing well.
Thanks so much. Your support means so so so much. The isoniazid is so strong an antibiotic I didn't get the respiratory thing (also had zithromax and nystatin too for other infections). My flora is a mess from it. Well. please remember I love everyone here and pray and wish the best for everyone and if I don't seem myself quite right and stay off the net as a result, please forgive. I feel a thin string to my sanity sometimes now, the neuro symptoms are hard to describe. But its common and I'm making it through and soon it will be over and I will look forward to much needed steroids!